# SDR DJFA20120730001

- Difficulty date: July 30, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N730FL
- Make and model: Cessna 750
- Aircraft serial: 7500078
- Aircraft time: 10,502 hours, 6,723 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 351129A
- Condition: Seized
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON THE GROUND, CREW NOTED SMOKE IN THE CABIN.  SMOKE WAS EMANATING FROM THE CABIN AIR VENTS.  MX FOUND THE CABIN AIR CYCLE MACHINE FAILED.  THE UNIT WAS REPLACED.
